×

Completely positive linear maps on complex matrices. (English) Zbl 0327.15018


MSC:

15A30 Algebraic systems of matrices
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
15A63 Quadratic and bilinear forms, inner products
16S50 Endomorphism rings; matrix rings
47L07 Convex sets and cones of operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Arveson, W.B., Subalgebras of C∗-algebras, Acta math., 123, 141-224, (1969) · Zbl 0194.15701
[2] Arveson, W.B., Subalgebras of C∗-algebras II, Acta math., 128, 271-308, (1972) · Zbl 0245.46098
[3] Calderón, A.P., A note on biquadratic forms, Linear alg. appl., 7, 175-177, (1973) · Zbl 0258.15016
[4] Choi, M.D., Positive linear maps on C∗-algebras, Canad. J. math., 24, 520-529, (1972) · Zbl 0235.46090
[5] Hill, R.D., Linear transformations which preserve Hermitian matrices, Linear alg. appl., 6, 257-262, (1973) · Zbl 0252.15012
[6] Koga, T., Synthesis of finite passive n-ports with prescribed positive real matrices of several variables, IEEE trans. circuit theory, CT-15, 2-23, (1968)
[7] dePillis, J., Linear transformations which preserve Hermitian and positive semi-definite operators, Pacific J. math., 23, 129-137, (1967) · Zbl 0166.30003
[8] Stinespring, W.F., Positive functions on C∗-algebras, Proc. amer. math. soc., 6, 211-216, (1955) · Zbl 0064.36703
[9] St⊘rmer, E., Positive linear maps of operator algebras, Acta math., 110, 233-278, (1963)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.